Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 637521, 6 pages
Research Article

Functional Contractive Maps in Triangular Symmetric Spaces

“A. Myller” Mathematical Seminar, Alexandru Ioan Cuza University, 700506 Iasi, Romania

Received 26 November 2012; Accepted 21 January 2013

Academic Editor: Ada Che

Copyright © 2013 Mihai Turinici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mihai Turinici, “Functional Contractive Maps in Triangular Symmetric Spaces,” Journal of Mathematics, vol. 2013, Article ID 637521, 6 pages, 2013. doi:10.1155/2013/637521